snubbr.com

Has anyone ever thrown up from Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


So I've been getting randomly sick lately and I'm trying to figure out whether or not Murad Resurgence might have something to do with it. It comes suddenly, and I'm usually fine afterwards. Yes, I always take Murad Resurgence with food so it's not that. Oh, and I'm NOT pregnant. But I'm just trying to rule out the possibilities. I've been on Murad Resurgence for awhile now and it didn't start happening until recently. Please please please respond! Yes or no answers are all I need! Thank yous!..

Comments (8)

Your question was: Has anyone ever thrown up from Murad Resurgence?.

No. That doesn't sound good though. Hope you get everything figured out; keep us posted!..

Comment #1

Nope. i'm on day 80 and haven't thrown up once.only stomach problem I had was when I took my pills with an energy drink.are you taking the Murad Resurgence with a big meal? because you're suppossed to.....

Comment #2

You need to contact your doctor and stop taking Murad Resurgence for now. Hopefully everything will be fine...

Comment #3

Could be mild IBS related. Have you a reduced appetite? Sick after food or even when looking at it? I still have this problem but it comes and goes. Is most likely related to Murad Resurgence...

Comment #4

No. But I think you should consult your doctor...

Comment #5

I hope you take the advice given and stop Murad Resurgence immediately. I hope you called your derm and primary care doctor today. I hope that the nausea and throwing up will stop. good luck..

Comment #6

Talk to a professional. I doubt it is the Murad Resurgence. Maybe you caught a stomach virus or ate something upsetting/slightly spoiled a few days ago. There are countless reasons that are more likely...

Comment #7

It could be something else however it is important that you stop the Murad Resurgence for now because the symptoms point to a severe albeit rare side-effect. Don't take the risk...

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.